Alert archive / Texas / Wind Advisories in 2007
Wind Advisory 7, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this wind advisory at Nov 14, 2007, 4:40 PM CST for 6 counties in Texas. It took effect at Nov 15, 2007, 1:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2007, 4:40 PM CST (22:40 UTC)
- In effect from
- Nov 15, 2007, 1:00 AM CST
- Expired
- Nov 15, 2007, 11:00 AM CST
- In force
- 10 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Calhoun County, TX, Kleberg County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 34 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 10.7 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -388 J/kg
- Mixed-layer LCL
- 647 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KCRP 142240 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 440 PM CST WED NOV 14 2007 TXZ242>247-151200- /O.NEW.KCRP.WI.Y.0007.071115T0700Z-071115T1700Z/ KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI... ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS... SINTON...MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA... PORT OCONNOR...SEADRIFT 440 PM CST WED NOV 14 2007 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 11 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 11 AM CST THURSDAY FOR THE COASTAL BEND. A STRONG COLD FRONT...CURRENTLY LOCATED OVER NORTH CENTRAL TEXAS...IS EXPECTED TO ENTER SOUTH TEXAS THIS EVENING. THE FRONT WILL REACH AREAS FROM VICTORIA TO COTULLA AROUND 10 AM BEFORE AND SHOULD REACH THE COAST SHORTLY AFTER MIDNIGHT. THE MAIN IMPACT WITH THIS FRONT WILL BE THE STRONG NORTHERLY WINDS OF 20 TO 30 MPH...WITH GUSTS AS HIGH AS 40 MPH NEAR THE COAST WERE STRONGEST WIND SPEEDS ARE EXPECTED. GUSTY NORTH TO NORTHEAST WINDS WILL CONTINUE THROUGH THURSDAY MORNING BEFORE DECREASING IN THE AFTERNOON AS HIGH PRESSURE SETTLES INTO THE REGION. MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH CAUTION TONIGHT AND THURSDAY MORNING. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES. RESIDENTS SHOULD SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WINDS. $$ MJG
3 follow-up statements
000 WWUS74 KCRP 142344 CCA NPWCRP URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 540 PM CST WED NOV 14 2007 TXZ242>247-151315- /O.COR.KCRP.WI.Y.0007.071115T0700Z-071115T1700Z/ KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI... ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS... SINTON...MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA... PORT OCONNOR...SEADRIFT 540 PM CST WED NOV 14 2007 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 11 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 11 AM CST THURSDAY FOR THE COASTAL BEND. A STRONG COLD FRONT...CURRENTLY LOCATED OVER NORTH CENTRAL TEXAS...IS EXPECTED TO ENTER SOUTH TEXAS THIS EVENING. THE FRONT WILL REACH AREAS FROM VICTORIA TO COTULLA AROUND 10 PM AND SHOULD REACH THE COAST SHORTLY AFTER MIDNIGHT. THE MAIN IMPACT WITH THIS FRONT WILL BE THE STRONG NORTHERLY WINDS OF 20 TO 30 MPH...WITH GUSTS AS HIGH AS 40 MPH NEAR THE COAST WHERE STRONGEST WIND SPEEDS ARE EXPECTED. GUSTY NORTH TO NORTHEAST WINDS WILL CONTINUE THROUGH THURSDAY MORNING BEFORE DECREASING IN THE AFTERNOON AS HIGH PRESSURE SETTLES INTO THE REGION. MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH CAUTION TONIGHT AND THURSDAY MORNING. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES. RESIDENTS SHOULD SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WINDS. $$ MJG
000 WWUS74 KCRP 150408 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1008 PM CST WED NOV 14 2007 TXZ242>247-151215- /O.CON.KCRP.WI.Y.0007.071115T0700Z-071115T1700Z/ KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI... ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS... SINTON...MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA... PORT OCONNOR...SEADRIFT 1008 PM CST WED NOV 14 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FOR THE COASTAL BEND UNTIL 11 AM CST THURSDAY. A STRONG COLD FRONT...LOCATED ALONG A BLOOMINGTON TO ENCINAL LINE AT 10 PM...WILL CONTINUE TO DIVE SOUTH THROUGH THE SOUTH TEXAS REGION TONIGHT. THE FRONT WILL REACH THE COAST IN THE NORTHERN COASTAL BEND AROUND 11 PM AND SHOULD REACH BAFFIN BAY WEST TO LAREDO SHORTLY AFTER MIDNIGHT. THE MAIN IMPACT WITH THIS FRONT WILL BE THE STRONG NORTHERLY WINDS OF 20 TO 30 MPH...WITH GUSTS AS HIGH AS 40 MPH NEAR THE COAST WHERE STRONGEST WIND SPEEDS ARE EXPECTED. GUSTY NORTH TO NORTHEAST WINDS WILL CONTINUE THROUGH THURSDAY MORNING BEFORE DECREASING IN THE AFTERNOON AS HIGH PRESSURE SETTLES INTO THE REGION. MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH CAUTION TONIGHT AND THURSDAY MORNING. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES. RESIDENTS SHOULD SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WINDS. $$ TMT
000 WWUS74 KCRP 150950 AAA NPWCRP URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 350 AM CST THU NOV 15 2007 TXZ242>247-151700- /O.CON.KCRP.WI.Y.0007.000000T0000Z-071115T1700Z/ KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI... ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS... SINTON...MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA... PORT OCONNOR...SEADRIFT 350 AM CST THU NOV 15 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS MORNING... A STRONG COLD FRONT WHICH MOVED THROUGH SOUTH TEXAS AROUND MIDNIGHT THIS MORNING WILL BRING GUSTY NORTH WINDS TO THE AREA. ALTHOUGH SUSTAINED NORTH WINDS WILL AVERAGE 20 TO 30 MPH...WIND GUSTS NEAR OR IN EXCESS OF 40 MPH ARE POSSIBLE EARLY THIS MORNING...MAINLY OVER AREAS CLOSER TO THE COAST...INCLUDING THE EASTERN PORTIONS OF THE CITY OF CORPUS CHRISTI. THESE HIGH WIND GUSTS COULD CAUSE PROBLEMS AT CONSTRUCTION SITES OR FOR MOTORISTS THIS MORNING. WINDS WILL DECREASE BY NOON AS A RIDGE OF HIGH PRESSURE SETTLES INTO THE REGION. MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH CAUTION THIS MORNING. THE GUSTY WINDS WILL MAKE DRIVING DIFFICULT AT TIMES. RESIDENTS SHOULD SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD BE BLOWN AROUND BY THE WINDS. $$ GW
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Nov 14, 4:31 PM CST, 9 minutes earlier.
Area forecast discussion, Nov 14, 4:31 PM CST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
431 PM CST WED NOV 14 2007
.SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...RELATIVELY STRONG
COLD FRONT WILL MOVE ACROSS THE REGION OVERNIGHT. MOISTURE
STARVED...THE FRONT WILL HAVE TROUBLE PRODUCING MORE THAN SOME
ISOLD SHOWERS. STRONG PRESSURE RISES WILL LEAD TO WINDY
CONDITIONS...ESP ALONG THE COAST AND OFFSHORE WERE WIND GUSTS
AROUND 40 MPH (STRONGER OFFSHORE) ARE EXPECTED. LOWS TONIGHT ARE
TRICKY AS MODELS INDICATE COOLEST AIR LAGS SLIGHTLY BEHIND CLOSER
TO THE H85 FRONT. RAW MODEL TEMPS ARE SIGNIFICANTLY WARMER THAN
MET AND FWC MOS. THIS IS REVERSE FROM TYPICAL FROPAS...AND GIVEN
THIS AND OVC CONDITIONS AM THEREFORE LEANING TOWARD WARMER MAV
TEMPS TONIGHT. 35 TO 45 KT H925 WINDS BEHIND THE FRONT POINT TO A
WINDY MORNING W/ CONTINUED STRONG GUSTS. THIN OVC CONDITIONS
BEHIND THE FRONT ARE EXPECTED TO CLR FROM NE TO SW THROUGH THE
AFTN...ALLOWING TEMPS TO REBOUND INTO THE LOWER 70S MOST AREAS. GFS
SEEMS WAY TO FAST ON MOISTURE RETURN UP THE RI GRANDE THU NIGHT
AND AM THEREFORE LEANING STRONGLY TOWARD COOLEST GUIDANCE MOST
INLAND AREAS. HOWEVER...NNE WINDS WILL LEAD TO LARGE TEMP
GRADIENT ALONG THE COAST. EXPECT LOWS WILL BE 10 TO 15 DEGREES
WARMER ALONG THE IMMEDIATE COAST THAN FOR INLAND SECTIONS.
&&
.MARINE...VERY STRONG OFFSHORE FLOW EXPECTED IN THE WAKE OF TONIGHTS
FRONT WHICH SHOULD ARRIVE AROUND OR SHORTLY AFTER MIDNIGHT ALONG
THE CAST. EXPECT GUSTS IN EXCESS OF GALE FORCE ACROSS THE COASTAL
WATERS...BUT SUSTAINED NOT QUITE THERE TO ISSUE GALE WARNINGS SO
WILL KEEP AS STRONG SCA FOR NOW. WILL ISSUE STRONGLY WORDED MWS
SHORTLY TO INCREASE AWARENESS OF STRONG WINDS AND PROVIDE MORE
DETAILS ON TIMING OF FROPA.
&&
.LONG-TERM (FRIDAY THROUGH WEDNESDAY)...RIDGING SURFACE/ALOFT WILL
PREVAIL FRIDAY. CLOSED MID-LEVEL CYCLONE CURRENTLY APPROACHING THE
GULF OF CALIFORNIA IS EXPECTED TO BECOME AN OPEN WAVE AND CROSS THE
REGION SATURDAY/SATURDAY NIGHT PER MOST MODELS AND SREF(WHICH
DISCOUNTS THE OUTLIER GFS SOLUTION). SLUG OF 700-300HPA DIFFERENTIAL
CYCLONIC VORTICITY ADVECTION CROSSES THE AREA SATURDAY WITH A MUCH
WEAKER POCKET TRAILING BEHIND SATURDAY NIGHT. JET DYNAMICS AND A
SURFACE TROUGH ALSO COME INTO PLAY FOR SYNOPTIC/MESO-SCALE
ASSISTANCE. SREF INDICATE THAT THE GREATEST MOISTURE/INSTABILITY
WILL EXIST FROM THE COASTAL PLAINS EASTWARD TO THE WATERS. WILL
MAINTAIN SLIGHT CHANCE POPS OVERNIGHT FRIDAY AND SLIGHT CHANCE POPS
WEST TO HIGH-END CHANCE POPS EAST SATURDAY WHICH THEN DIMINISH TO
SLIGHT CHANCE/MARGINAL LOW-END CHANCE POPS OVER THE EAST SATURDAY
NIGHT. MAX TEMPERATURES WILL AVERAGE AT OR ABOVE NORMAL WHILE MIN
TEMPERATURES AVERAGE ABOVE NORMAL.
ENSEMBLE MEANS SUPPORT MID/UPPER-LEVEL RIDGING SUNDAY THROUGH
WEDNESDAY. WILL NOT KEY ON THE WEAK MID-LEVEL SHORTWAVE TUESDAY
PORTRAYED BY THE MODELS AS ENSEMBLE MEMBERS ARE GENERALLY MIXED.
SOUTHERLY BOUNDARY LAYER FLOW AND MOISTURE WILL GRADUALLY INCREASE
THROUGH THIS PERIOD. FAVORABLE LOW-LEVEL FORCING WITHIN A WEAKLY
UNSTABLE BOUNDARY LAYER SUPPORTS SLIGHT CHANCE/MARGINAL LOW-END
CHANCE POPS OVER THE FAR EAST DURING THE OVERNIGHT/MORNING HOURS.
TEMPERATURES WILL REMAIN WELL ABOVE NORMAL BUT MAXES WILL BE
TEMPERED SOME(ESPECIALLY THE EAST) TUESDAY AND WEDNESDAY AS
CLOUDINESS BECOMES MORE PREVALENT. SCEC CONDITIONS WILL BE RATHER
COMMON ACROSS THE WATERS THROUGH THE PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 59 74 44 74 62 / 20 10 0 10 20
VICTORIA 53 71 39 74 59 / 10 0 0 10 20
LAREDO 57 72 50 79 64 / 10 10 0 10 20
ALICE 58 70 42 76 60 / 20 10 0 10 20
ROCKPORT 59 72 48 73 63 / 20 10 0 10 20
COTULLA 54 69 42 77 59 / 10 0 0 10 20
KINGSVILLE 59 72 44 75 61 / 20 10 0 10 20
NAVY CORPUS 61 74 55 73 64 / 20 10 0 10 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 8 AM TO 11 AM CST THURSDAY FOR THE
FOLLOWING ZONES: DUVAL...JIM WELLS...LA SALLE...LIVE OAK...
MCMULLEN...WEBB.
RED FLAG WARNING FROM 8 AM TO 2 PM CST THURSDAY FOR THE
FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...
KLEBERG...NUECES...REFUGIO...SAN PATRICIO...VICTORIA.
WIND ADVISORY FROM 1 AM TO 11 AM CST THURSDAY FOR THE FOLLOWING
ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES...REFUGIO...SAN
PATRICIO.
GM...SMALL CRAFT ADVISORY FROM 2 AM THURSDAY TO 2 AM CST FRIDAY FOR
THE FOLLOWING ZONES: WATERS BAFFIN BAY TO PORT ARANSAS 20
TO 60 NM...WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20
TO 60 NM.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 3 PM CST THURSDAY
FOR THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY
TO PORT ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO
PORT OCONNOR...COASTAL WATERS BAFFIN BAY TO PORT ARANSAS
OUT 20 NM...COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP
CHANNEL OUT 20 NM.
&&
MJG...SHORT TERM
BB/85...LONG TERMHazardous weather outlook, Nov 14, 5:57 AM CST, 10 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 557 AM CST WED NOV 14 2007 TXZ229>234-239>247-151200- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 557 AM CST WED NOV 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT PATCHY DENSE FOG EARLY THIS MORNING OVER INLAND SECTIONS OF SOUTH TEXAS WILL LIFT ABOUT AN HOUR AFTER SUNRISE. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY RED FLAG CONDITIONS WILL DEVELOP ALONG THE COAST THURSDAY. OTHERWISE...NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-151200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- 557 AM CST WED NOV 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED AFTER MIDNIGHT FOR ALL MARINE INTERESTS AS A STRONG COLD FRONT MOVES INTO THE WATERS. WINDS OFFSHORE WILL ALSO GUST TO GALE FORCE AT TIMES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COLD FRONT WILL PUSH THROUGH SOUTH TEXAS EARLY THURSDAY MORNING. SMALL CRAFT ADVISORY CONDITIONS WILL DEVELOP THURSDAY WITH GALE CONDITIONS POSSIBLE ACROSS THE OFFSHORE GULF WATERS. OTHERWISE...NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GW/TM
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 5:14 AM CST | Fire Weather Watch | CRP | Aransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio | 13 hr |
| Nov 14, 3:00 PM CST | Red Flag Warning | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 23 hr |
| Nov 14, 4:32 PM CST | Marine Weather Statement | CRP | 19 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.